# SDR EIAA2010051

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBOARD SIDE NAC STA 252 APPROX 22 INCHES ABOVE SKIRT REPAIR DOUBLER HAS CRACK.  REMOVED DAMAGE, NDT AREA FABBED REPAIR AND INSTALLED PER ECRA 470-54-309-2.
